# SDR SWI2024F00594

- Difficulty date: May 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK 1-3 CANNISTER BRACKET APPEARS CRACKED. HN00160033     (C-CHECK RO 7/17/2024)    PERFORMED REPAIR TO RH WING SLAT TRACK CANNISTER. REF REO 670-57-42-577 REV -- DATED 2016-12-02. NO LEAKS NOTED AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
